MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS SO 7.0; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 FP TYPE1 PPS SO 7.0; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product will not be returned to zimmer biomet for the investigation as the product remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a hip procedure, the porous coating peeled off the stem on the proximal lateral shoulder.The stem was able to be implanted as intended with no reported harm or injury to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 FP TYPE1 PPS SO 7.0
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12461201
Report Number0001825034-2021-02641
Device Sequence Number13754870
Product Code KWA
UDI-Device Identifier00880304489653
UDI-Public(01)00880304489653(17)310419(10)6992315
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-100070
Device Lot Number6992315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale